# SDR SWAA2023090188256

- Difficulty date: August 10, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,548 hours, 42,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP LOWER SURFACE IB AREA AT LT WING 2023-508262<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:B20189416 DUE DATE: 19-DEC-23.;[02] TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 31 OCT 23.;[03] TOOL USED HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22-JAN-24.;[04] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N:18185781 DUE DATE: 24-JAN-24; POSITECTOR P/N: NS2 S/N: 138341 DUE DATE: 25-JUL-24.;[05] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189527 DUE DATE: 26-DEC-23.;[06] TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 31 OCT 23;[07] TOOL USED SCALE P/N: 91847 S/N: AE-409313 DUE DATE: 13-JUN-24.;[08] REPAIRED O/B AFT FLAP UPPER AND LOWER SURFACE IB AREA AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] REPAIRED O/B AFT FLAP UPPER AND LOWER SURFACE IB AREA AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED TASK.
